# SDR GTIA050167

- Difficulty date: May 9, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug MD 83
- Aircraft serial: 49793
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CABIN STRINGER 18L CUSP CORRODED.  REMOVED RETURN-AIR GRILL ASSEMBLY.  REMOVED CABIN FLOORBOARDS.  REMOVED FRAME TO FLOOR FITTINGS.  REMOVED CUSP MEMBRANE.  FABRICATED, LOCATED AND DRILLED REPLACEMENT WEB.  TREATED, PRIMED AND TOPCOATED WEB.  INSTALLED CUSP MEMBRANE AND FRAME TO FLOOR FITTINGS.  INSTALLED RETURN AIR GRILL ASSEMBLY.  INSTALLED CABIN FLOORBOARDS.  (M)
